# SDR FDEA202505240798

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N898FD
- Make and model: Boeing 777F
- Aircraft serial: 66265
- Aircraft time: 5,595 hours, 1,006 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O FROM RWY 25L.  INITIATED AT 45-50 KTS.  AFT CARGO DOOR OPEN LIGHT.  NO SIGNIFICANT BRAKE TEMP INCREASE.  TAXIED BACK TO PARKING.  WINDS WERE  200/7.  AMM: 52-37-08-5  CYCLED AFT CARGO DOOR LATCH HANDLE AND OPEN LIGHT  EXTINGUISHED. PERFORMED ADJUSTMENT/TEST.
